# SDR UALA2009122103934

- Difficulty date: December 18, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 56,501 hours, 20,814 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 59191
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING STRIP INOP NEXT TO FWD CLOSET.  CABLE FOUND FAULTY.  ADJUSTED/SPLICED CABLE, OP CHKS OKAY.
